# SDR DL777061001

- Difficulty date: December 1, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 31,569 hours, 5,214 cycles
- Engine: Rroyce RB211TRENT89
- Engine time: 27,118 hours, 4,509 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 27,118 hours, 4,509 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENG OIL LOSS DIVERTING TO YYT FOR REPAIRS.  REPLACED FUEL-OIL COOLER PER 79-21-11971300.  PERFORMED TEST 2 PER M/M 71-00-00-800-829-R00.  NO LEAKS.  TESTS GOOD.  RAN NR 1 ENG AT HIGH POWER 1.4 EPR FOR 2 MINUTES PER M/M.  ALL ENG PARAMETERS NORMAL.  NO OIL LOSS NOTED.
